Convergence of solutions of nonlinear neutral differential equations with multiple delays


Tunc C.

BOLETIN DE LA SOCIEDAD MATEMATICA MEXICANA, vol.21, no.2, pp.219-231, 2015 (Journal Indexed in ESCI) identifier

  • Publication Type: Article / Article
  • Volume: 21 Issue: 2
  • Publication Date: 2015
  • Doi Number: 10.1007/s40590-014-0050-6
  • Title of Journal : BOLETIN DE LA SOCIEDAD MATEMATICA MEXICANA
  • Page Numbers: pp.219-231

Abstract

In this paper, on the basis of a new Lyapunov-Krasovskii functional and inequality technique, a set of novel sufficient conditions is derived for all solutions of a kind of nonlinear neutral differential equations of first order to approach zero as t -> infinity. The derived conditions are delay independent. An example is discussed to illustrate the efficiency of the result. Our result extends and improves some related ones in the literature.